# SDR SWAA2025051671198

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL CORRECTLY GIRT BAR ESCAPE SLIDE FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA 2025-242657<[01] INSTALL CORRECTLY GIRT BAR ESCAPE SLIDE FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801. INSTALLATION TEST IS OK.;[02] CORRECTED STEP 1  INSTALLED CORRECTLY GIRT BAR ESCAPE SLIDE FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801. INSTALLATION TEST IS OK.;[03] INSTALLED CORRECTLY GIRT BAR ESCAPE SLIDE FLOOR BRACKET SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801. INSTALLATION TEST IS OK.
